MathSciNet Relay Station
MathSciNet bibliographic data
MR794739 20G15 (14M17)
Pauer, Franz Sur les espaces homogènes de complication nulle. (French) [Homogeneous spaces of "complication zero''] Bull. Soc. Math. France 112 (1984), no. 3, 377–385.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement